# SDR SWIA2020090852316

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N269SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000727
- Aircraft time: 5,444 hours, 3,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 484780: FOUND 3 DENTS TO MEASURE:  NR 1: 2.25" LONG BY .085" DEEP. NR 2 IS 1.125" LONG BY .053" DEEP. NR 3 1.25" LONG BY .046" DEEP FROM FR 21 TO FR 22 AT STRINGER 15L. THIS HAS BEEN DETERMINED TO BE MAJOR REPAIR, FORM M-337 WILL BE REQUIRED.  ALSO SEE CP21481951, FILED CLOSED.  COMPLIED WITH PERMANENT REPAIR TO LT LATERAL LOWER SKIN BETWEEN FR21-22 AND STR14L-15L IAW ERJ 175 ETD, ALSO SEE CP 21486107 FOR ADDITIONAL INSPECTIONS
